# SDR SWAA2020102925046

- Difficulty date: October 21, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL STA 663 UPPER CHORD FROM INBOARD SIDE OUT HAS CRACK, MARKED 3 INCHES FROM KEEL BEEM.  REMOVED RT WHEEL WELL VAPOR BARRIER STA 663 UPPER CHORD FROM INBOARD SIDE RBL 33 TO RBL 19, APPROXIMATELY IAW B737-7 SRM 57-10-10-2R-5.  REMOVED AND REINSTALLED NGS SOV, IAW B737-7 AMM 43-32-01-400-801.  REMOVED AND REINSTALLED LT WATER SEPARATOR, IAW B737-700 AMM 21-51-05-400-802.  OPENED AND CLOSED FUEL TANK PANEL 131AB, IAW B737-7 AMM 28-11-31-400-801.  OPERATIONS AND LEAK CHECKED ALL REMOVED COMPONENTS, NO DEFECTS OR LEAKS NOTED.  OPERATIONS NORMAL, SEE CONTINUATION FORMS FOR DETAILS.
